MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH ¿ VENTRALEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH ¿ VENTRALEX; SURGICAL MESH
Catalog Number 0010302
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240)
Date of Event 08/30/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bard/davol mesh - ventralex (device 2).An additional supplemental emdr was submitted to represent the bard/davol mesh - ventralex (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2007 - patient was diagnosed with four incisional hernias thereby underwent open repair with implant of ventralex mesh (device 1 ¿ right and device 2 ¿ left).Per operative notes, ¿the two areas of palpable hernias which were at the colostomy site on the left and on the right side on the midline hernia.A vertical incision was made sharply through the old scar.On the left side was a very large, incarcerated hernia which was dissected out.A ventralex mesh (device 1) was placed into the left abdominal wall and secure it with sutures.On the right side the hernia sac was dissected out.A large ventralex mesh (device 2) was placed into right abdominal wall and secure it with sutures.¿ (b)(6) 2011 - patient was diagnosed with recurrent incisional hernia, adhesion, pain, thereby underwent open repair with implant of sepramesh ip (device 3) and explant of ventralex mesh (device 1 and device 2).Per operative notes, ¿prior surgical incision was excised.The hernia sac was dissected out.All adhesions were taken down.Prior placed ventralex mesh (device 1 ¿ right and device 2 ¿ left) was excised totally.A large sepramesh ip (device 3) was placed into anterior abdominal wall and secure it with sutures.¿.

Brand Name
MESH ¿ VENTRALEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23941988
Report Number1213643-2025-01297
Device Sequence Number13432988
Product Code FTL
UDI-Device Identifier00801741016479
UDI-Public(01)00801741016479(10)43LQD400
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K132441
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2011
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0010302
Device Lot Number43LQD400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale